IJPAM: Volume 106, No. 4 (2016)

A NOTE ON RETARDED FUNCTIONAL DIFFERENTIAL
EQUATIONS WITH ANTI-PERIODIC BOUNDARY CONDITIONS

Suzete M. Afonso$^1$, André L. Furtado$^2$
$^1$Instituto de Geociências e Ciências Exatas
University Estadual Paulista
13506-900, Rio Claro SP, BRASIL
$^2$Departamento de Análise Matemática
Instituto de Matemática e Estatística
Universidade do Estado do Rio de Janeiro
Rio de Janeiro, BRASIL


Abstract. In this work, we approach an anti-periodic boundary value problem for a class of retarded functional differential equations. We employ the method of lower and upper solutions to prove a uniqueness result for such problem.

Received: December 15, 2015

AMS Subject Classification: 39B99

Key Words and Phrases: retarded functional differential equations; lower and upper related solutions; anti-periodic boundary conditions

Download paper from here.




DOI: 10.12732/ijpam.v106i4.11 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 4
Pages: 1095 - 1101


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).